Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 476, NWS Atlanta, GA

August 8, 20236 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2023, 6:44 PM EDT for 6 counties in Georgia. It was in force for 46 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2023, 6:44 PM EDT (22:44 UTC)
Expired
Aug 8, 2023, 7:30 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Emanuel County, GA, Johnson County, GA, Montgomery County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 6:50 PM EDTTSTM WND DMG1 Nw Mount Vernon, GAMultiple reports of structural damage on the NW side of Mt. Vernon along McKinnon Street.
Aug 8, 7:05 PM EDTTSTM WND DMG2 W Oak Park, GATrees Down.
Aug 8, 7:10 PM EDTTSTM WND DMG4 Ese Oak Park, GATrees Down.
Aug 8, 7:10 PM EDTTSTM WND DMG4 Nw Oak Park, GATrees Down.
Aug 8, 7:15 PM EDTTSTM WND DMG4 Ne Oak Park, GATree on house.
Aug 8, 7:15 PM EDTTSTM WND DMG4 Ne Oak Park, GATrees Down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 5:28 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2023-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2023-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1788 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

762 
WUUS52 KFFC 082244
SVRFFC
GAC107-167-209-279-283-309-082330-
/O.NEW.KFFC.SV.W.0476.230808T2244Z-230808T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
644 PM EDT Tue Aug 8 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Toombs County in southeastern Georgia...
  Southwestern Emanuel County in east central Georgia...
  Treutlen County in east central Georgia...
  South central Johnson County in east central Georgia...
  Northern Wheeler County in central Georgia...
  Montgomery County in central Georgia...

* Until 730 PM EDT.

* At 644 PM EDT, severe thunderstorms were located along a line
  extending from near Scott to near Lothair to near Landsburg, moving
  east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Swainsboro, Lyons, Soperton, Alamo, Mount Vernon, Vidalia,
  Glenwood, Adrian, Uvalda, Stillmore, Oak Park, Ailey, Higgston,
  Santa Claus, Alston, Nunez, Tarrytown, Ohoopee, New Branch, and
  Lothair.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3243 8219 3235 8225 3217 8218 3191 8223
      3194 8231 3193 8232 3214 8289 3220 8285
      3227 8276 3231 8272 3231 8273 3233 8275
      3241 8270 3245 8269 3246 8266 3249 8264
      3252 8267 3259 8267 3252 8215
TIME...MOT...LOC 2244Z 289DEG 45KT 3251 8269 3238 8268 3222 8278 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
641 
WWUS52 KFFC 082306
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Tue Aug 8 2023

GAC167-209-309-082316-
/O.CAN.KFFC.SV.W.0476.000000T0000Z-230808T2330Z/
Johnson GA-Wheeler GA-Montgomery GA-
706 PM EDT Tue Aug 8 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JOHNSON...
NORTHERN WHEELER AND MONTGOMERY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central, southeastern and east central Georgia.

LAT...LON 3242 8219 3235 8225 3217 8218 3191 8223
      3194 8228 3193 8233 3198 8244 3235 8241
      3235 8244 3257 8256 3252 8215
TIME...MOT...LOC 2306Z 286DEG 56KT 3249 8242 3229 8228 3203 8233 

$$

GAC107-279-283-082330-
/O.CON.KFFC.SV.W.0476.000000T0000Z-230808T2330Z/
Toombs GA-Emanuel GA-Treutlen GA-
706 PM EDT Tue Aug 8 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR TOOMBS...SOUTHWESTERN EMANUEL AND NORTHEASTERN TREUTLEN
COUNTIES...

At 706 PM EDT, severe thunderstorms were located along a line
extending from Covena to near Normantown to Toombs Central, moving
east at 65 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Swainsboro, Lyons, Vidalia, Stillmore, Oak Park, Santa Claus, Nunez,
Center, Toombs Central, Ohoopee, New Branch, Covena, Ponderosa,
Norristown, South Thompson, English Eddy, Norristown Junction, Rock
Springs, Cedar Crossing, and Lexsy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3242 8219 3235 8225 3217 8218 3191 8223
      3194 8228 3193 8233 3198 8244 3235 8241
      3235 8244 3257 8256 3252 8215
TIME...MOT...LOC 2306Z 286DEG 56KT 3249 8242 3229 8228 3203 8233 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
068 
WWUS52 KFFC 082326
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
726 PM EDT Tue Aug 8 2023

GAC107-279-283-082336-
/O.EXP.KFFC.SV.W.0476.000000T0000Z-230808T2330Z/
Toombs GA-Emanuel GA-Treutlen GA-
726 PM EDT Tue Aug 8 2023

...THE SEVERE THUNDERSTORM WARNING FOR TOOMBS...SOUTHWESTERN EMANUEL
AND NORTHEASTERN TREUTLEN COUNTIES WILL EXPIRE AT 730 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central, southeastern and east central Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3242 8219 3235 8225 3217 8218 3191 8223
      3194 8228 3193 8233 3198 8244 3235 8241
      3235 8244 3257 8256 3252 8215
TIME...MOT...LOC 2326Z 289DEG 45KT 3241 8215 3221 8201 3195 8206 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:55 PM EDT, 3 hours 49 minutes earlier.

Area forecast discussion, Aug 8, 2:55 PM EDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
255 PM EDT Tue Aug 8 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 225 PM EDT Tue Aug 8 2023

500mb pattern has turned more zonal than in previous days. A strong
mid level disturbance continues to move east within the flow. A
broad area of showers and thunderstorms are associated with this
feature.

A weak frontal boundary remains situated across south central
portions of the CWA this afternoon. There is plenty of available
instability, moisture and forcing for thunderstorms mainly south of
Columbus to Macon. Regional radar shows scattered showers and
thunderstorms beginning to develop within the clear air to the south
of the complex moving east across AL. Mesoanalysis shows CAPES
around 2500-4000 J/kg across the southern CWA with DCAPES around
1400 J/kg. Mid level lapse rates are steepest across northern GA,
but values are still 6-6.5 C/km across the south. The primary severe
thunderstorm hazard continues to be damaging wind gusts. A few hail
reports are possible along with locally heavy rainfall and frequent
lightning. The complex moving along I-20 may end up slightly
diminishing as it moves eastward.

Convection should mostly be diurnal in nature, but a few storms
could linger until midnight or so feeding off of any lingering
instability.

The weak frontal boundary should begin lifting northward tomorrow
while the mid level flow turns more NW again. The hi res models are
keeping most of tomorrow fairly quiet, with a wave moving SE in the
flow during the evening hours. Confidence is pretty low on this
solution and have added isold/sct pops for much of the afternoon.
The models look to be focusing convection along the old front as a
wave comes across during the late evening/overnight hours as a wave
moves in from the NW. The highest pops may end up being a little
further south than currently indicated depending upon where the old
front is situated. Also, would not be surprised to see the risk for
strong/severe storms be pushed a little further south.

NListemaa

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 225 PM EDT Tue Aug 8 2023

This forecast is going to feel a bit like groundhog day. We continue
to sit in a NW flow pattern and unfortunately, it doesn't look like
that pattern will be changing anytime soon. The area will sit with
ridging to our west and troughing just barely to our east through at
least the next 7 days. This will ultimately result in at the bare
minimum rain chances every day mainly in the afternoon and evening.

Looking at Thursday, this is shaping out to be another day where we
see a potentially higher impact band of storms affect the CWA. We
will be able to get a better look at this system once CAMS start to
come in overnight, but for now looking at MUCAPE values of 2500-3000
J/kg. In addition to this we are seeing strong winds aloft
(35-40kt at 850 and 60-65 kt at 500 mb) which will be the forcing
necessary to push a disturbance through. The main threat would
likely be damaging wind gusts at this time, and it will not be out
of the realm of possibility to see higher gusts even outside of
the storms. SPC currently has outlined our area in a MArginal for
this time period but it is quite possible we could see an upgrade
in the coming days.

Looking past Thursday, it gets a little harder to pick out which
wave will be more impactful than the next, but overall we are
looking at these waves to bring gusty winds with the storms they
produce.

Another point to highlight is the increased heat risk over the next
7 days. Apparent Ts are currently in the 105-112 range for a
majority of the days in the long term forecast (with the caveat
these temps could be slightly overinflated). Either way, take into
account the heat whenever outside this weekend and into next week!

Hernandez

&&

.AVIATION...
(18Z TAFS)
Issued at 104 PM EDT Tue Aug 8 2023

Thunderstorm complex over central AL will continue east. The hi-
res models have not had a good handle on the evolution of this
system. Shra/tsra should continue to move due east this afternoon.
Added a tempo group for 20-24. Not much expected overnight. Winds
will remain on the west side.

//ATL Confidence...18Z Update...
Med confidence.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  89  72  90 /  40  20  40  60
Atlanta         69  89  74  93 /  60  40  40  60
Blairsville     61  84  68  80 /  10  40  60  80
Cartersville    67  87  72  90 /  10  50  50  70
Columbus        72  91  75  95 /  30  50  30  30
Gainesville     67  87  72  88 /  20  30  50  70
Macon           72  91  75  95 /  70  40  30  40
Rome            67  87  73  89 /  10  50  50  80
Peachtree City  67  89  73  93 /  60  40  30  50
Vidalia         73  92  76  95 /  60  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ086-090>093-
095>098-102>113.

&&

SHORT TERM...NListemaa
LONG TERM....Hernandez
AVIATION...NListemaa
Hazardous weather outlook, Aug 8, 3:13 PM EDT, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
313 PM EDT Tue Aug 8 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
313 PM EDT Tue Aug 8 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms will continue to develop and
move across portions of central Georgia through early this evening.
Some of these storms will be strong to severe, capable of producing
winds of 40 to 60 mph, with isolated stronger gusts near 70 mph.
This will likely result in areas of downed trees and powerlines.

A Heat Advisory remains in effect until 8PM for much of central
Georgia between, as heat indices of 105 to 109 degrees will exist,
increasing the risk of heat related illnesses.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A few strong to severe thunderstorms are possible over parts of
north Georgia on Wednesday. Damaging winds will continue to be the
primary hazard, along with heavy rain and frequent lightning.

A stronger system is expected to affect the area Thursday with a
continued threat of strong to severe storms. Periods of thunderstorm
activity will continue through next Sunday. The highest storm
chances will occur during the afternoon and evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Aug 8, 6:24 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
624 PM EDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     Tstm Wnd Dmg     1 SSW Forest Park       33.60N 84.37W
08/07/2023                   Clayton            GA   Emergency Mngr

            Large limb from tree broke and landed on
            power lines, taking out one of the lines.
            The tree was blocking one lane of traffic
            near the intersection of Cynthia Ln and
            Pineridge Ct.

&&

TV
Local storm report, Aug 8, 6:25 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
625 PM EDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     Tstm Wnd Dmg     1 NE Forest Park        33.63N 84.35W
08/07/2023                   Clayton            GA   Emergency Mngr

            Powerline reported down near the
            intersection of Meadow Dr and Elaine Dr.

&&

TV
Local storm report, Aug 8, 6:26 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
626 PM EDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     Tstm Wnd Dmg     4 SSE Tuckers Crossroad 32.65N 82.85W
08/07/2023                   Laurens            GA   Emergency Mngr

            A tree was reported down in the 1000 block
            of S. Lake Drive.

&&
Local storm report, Aug 8, 6:29 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
629 PM EDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Tstm Wnd Dmg     3 S Minter              32.45N 82.76W
08/07/2023                   Laurens            GA   Emergency Mngr

            A tree was reported down in the 1700 block
            of Minter Tweed Rd.

&&
Local storm report, Aug 8, 6:35 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
635 PM EDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     Tstm Wnd Gst     2 NNE Flint River Wma   32.17N 83.97W
08/08/2023  M54 MPH          Dooly              GA   Mesonet

            USFS RAWS station BYRG1 Byromville. Note
            time estimated from radar. Max gust reported
            by RAWS stations is maximum over the hour
            ending at 605 PM EDT.

&&

SN
Local storm report, Aug 8, 6:36 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
636 PM EDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     Tstm Wnd Dmg     5 ENE Chappells Mill    32.68N 82.97W
08/07/2023                   Laurens            GA   Emergency Mngr

            A tree was downed in the 1800 block of
            Oconee Church Rd.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:01 PM EDTSpecial Weather StatementFFCJefferson29 min
Aug 7, 8:14 PM EDTSpecial Weather StatementFFCLaurens31 min
Aug 7, 8:30 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen60 min
Aug 8, 2:05 AM EDTSpecial Weather StatementFFCJones, Monroe25 min
Aug 8, 2:29 AM EDTSpecial Weather StatementFFCBaldwin, Jones31 min
Aug 8, 3:27 AM EDTHeat AdvisoryFFCBleckley, Chattahoochee, Crisp, Dodge, Dooly, Emanuel and 15 more17 hr
Aug 8, 4:09 AM EDTSpecial Weather StatementFFCBibb, Twiggs, Wilkinson36 min
Aug 8, 3:47 PM EDTSpecial Weather StatementFFCWebster28 min
Aug 8, 3:49 PM EDTSpecial Weather StatementFFCMacon26 min
Aug 8, 3:53 PM EDTSpecial Weather StatementFFCPike37 min
Aug 8, 4:00 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson45 min
Aug 8, 4:04 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon41 min
Aug 8, 4:12 PM EDTSpecial Weather StatementFFCSumter33 min
Aug 8, 4:15 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart45 min
Aug 8, 4:27 PM EDTSpecial Weather StatementFFCDodge33 min
Aug 8, 4:28 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee33 min
Aug 8, 4:33 PM EDTSpecial Weather StatementFFCSumter, Webster27 min
Aug 8, 4:40 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster50 min
Aug 8, 4:43 PM EDTSpecial Weather StatementFFCPulaski32 min
Aug 8, 5:00 PM EDTSpecial Weather StatementFFCWheeler30 min
Aug 8, 5:08 PM EDTSevere Thunderstorm WarningFFCCrawford, Houston, Peach52 min
Aug 8, 5:10 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler50 min
Aug 8, 5:20 PM EDTSpecial Weather StatementFFCMacon25 min
Aug 8, 5:21 PM EDTSpecial Weather StatementFFCCrisp, Dodge, Wilcox24 min
Aug 8, 5:27 PM EDTSpecial Weather StatementFFCDooly, Pulaski33 min
Aug 8, 5:40 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens, Pulaski, Twiggs and 1 more50 min
Aug 8, 5:49 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Telfair, Wheeler, Wilcox41 min
Aug 8, 5:51 PM EDTSpecial Weather StatementFFCMontgomery24 min
Aug 8, 5:56 PM EDTSpecial Weather StatementFFCJeff Davis34 min
Aug 8, 6:08 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Emanuel, Johnson, Laurens, Treutlen52 min
Aug 8, 6:15 PM EDTSpecial Weather StatementFFCToombs15 min
Aug 8, 6:19 PM EDTSpecial Weather StatementFFCTelfair11 min
Aug 8, 6:55 PM EDTSpecial Weather StatementFFCEmanuel50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.